Theoretical Economics Letters

Vol.3 No.4(2013), Paper ID 34734, 4 pages

DOI:10.4236/tel.2013.34036

 

Monetary Growth Theory under Perfect and Monopolistic Competitions

 

Masayuki Otaki, Masaoki Tamura

 

Institute of Social Science, University of Tokyo, Tokyo, Japan

 

Copyright © 2013 Masayuki Otaki, Masaoki Tamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Otaki and M. Tamura, "Monetary Growth Theory under Perfect and Monopolistic Competitions," Theoretical Economics Letters, Vol. 3 No. 4, 2013, pp. 216-219. doi: 10.4236/tel.2013.34036.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.